# SDR SWAA2013082119393

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 767+13.5, STRINGER 18L.   REPAIRED SKIN IAW EA.
